# SDR ABXA070119

- Difficulty date: March 19, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 48,703 hours, 36,234 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CORNER OF THE R1 DOOR HAD A CRACKED BEAM.  REPAIRED AREA IAW REA B652-55550-MR.
